MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES IV START KIT

MEDICAL ACTION INDUSTRIES IV START KIT
Model Number 74654
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Mai complaint number (b)(4).Incident five.The hub is not properly attaching to the 7" ext.Tubing.This occurred while connecting to patient line resulting in some patient blood loss.
 
Additional Manufacturer Narrative
The product involved in the report was not available for return.Incident 5 of 5.Medical action industries is the manufacturer of the iv start kit convenience kit.The complaint component extension set, part number mc33122-ns is manufactured by icu medical (fda registration 9615050).A supplier corrective action (scar) was submitted to the manufacturer on 23may2023.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a product is defective or caused serious injury.H3 other text: device not returned.

Brand Name
IV START KIT
Common Device Name
IV START KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
asheville NC 28704
Manufacturer (Section G)
MEDICAL ACTION INDUSTRIES
25 heywood road
asheville NC 28704
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17050387
Report Number1047429-2023-00005
Device Sequence Number17014152
Product Code LRS
UDI-Device Identifier10809160020388
UDI-Public10809160020388
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74654
Device Catalogue Number74654
Device Lot Number305500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown